default-icon
Slow poison in my food
Hello doctor i need your help i was a college student i was in my friends house for 2 Months I was so good in my way i was eating food in my friends house for 2 months i was good before after eatin food from thiere home i am so sick my weight reduced my symtoms are like felling like dry mouth anxiety Dizziness fear confusion my legs and feet shakes upset in stomach i thought some thing bad is happening to me i went to nerologist to checkup my health he done mri scan blood test ecg everything showed normal and prescribed some medice like Tablet petril plus tablet benthai forte tablet calrig plus tablet vetahist 48sr tablet Nuro d3 (once in a week) after taking the medicine i am still sick feelin same symtoms like before some of my family member said me in your food some one added some kind of toxins Like slow poison she said go and consult a toxicologist i am so confused give me advice what can i do
645 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

You might suffering from anxiety neurosis and nothing else consult homopath.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +190
Consult with a doctor
Online now
Consult at practo direct with reports and medicines will be despatched to you. Persistent symptoms needed be evaluated.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, Since you have same food with your friend else your friend shall also suffer from same problem. If not, the characterized homoeopathic characterized case recording is required for proper treatment. Otherwise all the exercise will be fruitless.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi. With the help of investigations it is verry well clear that u have not been poisoned. But still if u think that friend or his relative may have poisoned u, so just think u and your friend must had the same food, even might had food from each other's plates too. I can understand your concern that u r loosing your weight and your phisic is declining. I think your friend must have cheated on u (not talking about poison in food). REMEMBER U WILL B ALLRIGHT IN VERY SHORT SPAN OF TIME WITH THE HELP OF HOMOEOPATHY. Call me, no need to visit my clinic I will send some medicine by courier and dear don't u fear. Everything will b ALLRIGHT.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, I dont think you are under any kind of poison or something it is just anxiety what you are suffering from. NUX VOMICA 30 TDS is a general antacid and appetiser. start taking this for 7 days and you will be fine soon.
Next Steps
yoga, meditaion and regular exercise.
Health Tips
spicy and junc food should be avoided.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Which is slow poison tablets Antibiotics for food poisoning
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.